| Model Number |
43304 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Pain (1994)
| Date of Event |
01/21/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Section d2a product code(additional code): foz.An investigation is currently underway.Upon completion, the results will be forwarded.
Event or Problem Description
The customer reported that the product experienced leakage, which required removal and escalated intervention to place a picc line.Additional information received from the customer indicated that the device was placed on (b)(6) 2026.On (b)(6) 2026, the picc was found to be leaking at the hub (the purple wing that connects to the white part of the picc).As a result, the infant had a midline placed the following day.According to the customer, the patient experienced additional painful iv sticks and an increased risk of infection due to the unnecessary attempts.
Additional Manufacturer Narrative
The device history record (dhr) for lot 2430400161 were reviewed and no anomalies related to the reported issue were observed.There were no samples returned for evaluation; therefore, the affected device could not be evaluated to determine the root cause.¿we will continue to monitor reports and take actions as applicable.